# SDR USAA2013071900009

- Difficulty date: June 24, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 41,106 hours, 16,935 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Contaminated
- Location: Lt Elevator
- Component: Elevator, Airbus
- Component part number: D5528000100400
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK -TRAPPED WATER INDICATION ON LT ELEVATOR UPPER SKIN AT 9.5" OTBD FROM LIGHTNING STRIP NR 1 BETWEEN ELEVATOR RIB 2 TO RIB 3. REPAIRED LT ELEVATOR UPPER SKIN IAW SRM 55-21-11, PAR 5.E.
